# SDR AALA201907199002

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 52,187 hours, 31,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING BITE TEST OF EMERGENCY EXIT LIGHTS CIDS DISPLAYED EPSU BATTERY EMERGENCY LEFT. MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-38-000-002-A.
